# SDR SWIA2024120901320

- Difficulty date: December 2, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N166SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000615
- Aircraft time: 20,478 hours, 12,210 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FINAL MAINTENANCE, ADDITIONAL CORROSION FOUND ON THE RH SEAT TRACK BETWEEN FR 83 - 84     (C-CHECK RO 12/8/2024)    PERFORMED SPLICE REPAIR ON RH I/B SEAT TRACK BETWEEN FRAMES 82 - 84 REF EMB ETD2022-170-022163 REV: B.  SEE CONTINUATION CARD FOR WORK DETAILS.  NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY.NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED, REPAIR PARTS WEIGHED LESS THAN 2.5LBS.
